Über Identitäten zwischen Relationen.

Renée Peiffer

Mathematische Annalen (1949/1950)

  • Volume: 121, page 67-99
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Peiffer, Renée. "Über Identitäten zwischen Relationen.." Mathematische Annalen 121 (1949/1950): 67-99. <http://eudml.org/doc/160172>.

author = {Peiffer, Renée},
journal = {Mathematische Annalen},
keywords = {group theory},
pages = {67-99},
title = {Über Identitäten zwischen Relationen.},
url = {http://eudml.org/doc/160172},
volume = {121},
year = {1949/1950},

AU - Peiffer, Renée
TI - Über Identitäten zwischen Relationen.
JO - Mathematische Annalen
PY - 1949/1950
VL - 121
SP - 67
EP - 99
KW - group theory
UR - http://eudml.org/doc/160172
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.